# SDR IPXA2015042388318

- Difficulty date: April 8, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 47,047 hours, 11,030 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AJC702119
- Condition: Cracked
- Location: Bs 2046
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CRACKED SHEAR TIE IN TAIL COMPARTMENT CEILING, BS 2046.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SHEAR TIE IAW DWG AJC7021 AND SRM 51-33-01.
